# SDR QXEA0101199

- Difficulty date: July 28, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- Aircraft time: 34,137 hours, 41,407 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - 1/4 INCH CRACK IN FUSELAGE SKIN. LOCATED UNDER MAIN CABIN DOOR FORWARD OF FRAME 4175. REPAIRED IAW FOKKER SRM 53-02-05, FIGURE 4 AND SRM 51-31-01.
